|videx and diabeters
Jan 16, 2006
Doctor I am a diabetic and I am on videx now for nearly 3 years. My diabetes is getting worst. Is videx the reason?? thank
| Response from Dr. Young
Thanks for your post.
I don't think that ddI (Videx) is responsible for the worsening of your diabetes. However, unless you're only taking ddI monotherapy, it's possible that some of your other drugs (especially some of the older protease inhibitors) may be contributing. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sinus Infection After Swallowing Cum Worried I Have HIV
- Swollen Glands After Vaginal Sex Without Condom Does It Mean I Have HIV
- White Tongue After Insertive Oral Sex Worried I Have HIV
- Are Black Spots On The Bottom Side Of Scrotum A Sign Of A Std?
- Does Doxycycline Treat Both Chlamydia And Gonorrhea?
- How Soon Do Hpv Test Results Come Back?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.